# SDR F3LA2012020700705

- Difficulty date: February 2, 2012
- Submitted: February 7, 2012
- Operation: Air carrier
- Aircraft: N801FR
- Make and model: Airbus A318-111
- Aircraft serial: 1939
- Aircraft time: 29,936 hours, 15,635 cycles
- Engine: Cfmint CFM565B8P
- Engine time: 29,936 hours, 15,635 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: E, R, J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF.  UNUSUAL VIBRATION NOTED ON START OF NR 2 ENGINE DURING TAXI.  NO ECAMS NOTED.  ON APPLICATION OF TAKE OFF THRUST, A LOUD COMPRESSOR STALL, FLAMES NOTED BY TOWER FROM ENGINE REAR.  ECAM FOR NR 2 OIL FILTER CLOGGED.  IMMEDIATELY SECURED NR 2 ENGINE AND RETURNED TO GATE.
